# SDR DALA2022111507354

- Difficulty date: November 13, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N810NW
- Make and model: Airbus A330-323
- Aircraft serial: 0674
- Aircraft time: 77,742 hours, 10,278 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frms 73-74 Rbl48
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3310, CORROSION RIGHT I/B SEAT TRACK RBL 48 BETWEEN FRAME 73A AND 74. CORRECTIVE ACTION: REPLACED SEAT TRACK PER A330 SRM 51-72-11. LP 2494605
